# SDR UPS06846813

- Difficulty date: April 30, 2006
- Submitted: May 10, 2006
- Operation: Air carrier
- Aircraft: N752UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45952
- Aircraft time: 61,409 hours, 25,631 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 3754473U1
- Condition: Cracked
- Location: Fs 380-400 L31l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND SPLICE FITTING LONGERON 31L STA 380-400 IS CRACKED.  REMOVED AND REPLACED LONGERON SPLICE FITTING IAW SRM 51-11-20D.
